# SDR 96UAL900047

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7286U
- Make and model: Boeing 727222
- Aircraft serial: 21564
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Tube
- Part number: 69186122
- Condition: Broken
- Location: Nr 3 Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE OPERATING ALL OUT OF NR 2 FUEL TANK, THE NR 3 TANK DECREASED SLOWLY IN QUANTITY WITH ONLY THE AFT PUMP OPERATING.  LEAKED 1,200 LBS OVER 1 HOUR 15 MINUTES.  TURNING OFF BOTH BOOST PUMPS QUANTITY DECREASE STOPPED.  FOUND BROKEN VENT TUBE AND REPLACED TUBE.
